Calculation of the singularity dynamics for quadratic nonlinear hyperbolic equations. example: The Hopf equation

Vladimir G. Danilov*, Georgii A. Omel'Yanov

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

1 Scopus citations
Original languageEnglish
Title of host publicationNonlinear Theory of Generalized Functions
PublisherCRC Press
Pages63-74
Number of pages12
ISBN (Electronic)9781351428033
ISBN (Print)9781138417748
StatePublished - 28 Feb 2022
Externally publishedYes

Cite this